In this paper we investigate the dynamics of diseased prey- predator system with nonlinear feedback. A nonlinear feedback mathematical model is proposed and analyzed to study the predator interaction with infected prey. We showed that the continuous time diseased prey-predator system can be asymptotically stabilized using nonlinear feedback control. By constructing Lyapunov function, global asymptotic stability is established. Also we obtained necessary control law for asymptotic stability of this system. Finally, a numerical simulation supports our analytical ﬁndings
Digital Object Identifier (DOI)
Madhusudanan, V. and R.Tapas Bapu, B.
"Dynamics of Diseased Prey Predator Model with Nonlinear Feedback Control,"
Applied Mathematics & Information Sciences: Vol. 11:
4, Article 25.
Available at: https://digitalcommons.aaru.edu.jo/amis/vol11/iss4/25